MathSciNet Relay Station
MathSciNet bibliographic data
MR814005 11R18 (11R29)
Cornell, Gary; Washington, Lawrence C. Class numbers of cyclotomic fields. J. Number Theory 21 (1985), no. 3, 260–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement